MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
Incorrect results were generated after a rule was implemented in aliniq ams.The following information was provided: the customer reported that the current aliniq ams rule only performs a conversion on numerical results, so it doesn¿t work on < 25 results for alpha-1-anti-trypsin results.The customer requested a new rule so that instead of low the result of <25 would be numerical / quantitative.The customer contacted abbott for a newly requested rule.The new rule was activated and testing of the new rule was planned.In the process to have the new rule tested, two samples generated incorrect results.Sample id (b)(6) ams reported alpha 1 antitrypsin result was < 0.25, real value was 1.22.Sample id (b)(6) ams reported alpha 1 antitrypsin result was < 0.25, real value was 1.61.Upon review, the results went through existing rules in aliniq ams in addition to this new rule that was activated, which led to the incorrect result outcome.Aliniq ams sent the incorrect results to the lis, however the customer corrected the results in lis before official reports were given to patient.The aliniq ams rules have been modified, tested, and everything is now working ok.The customer reported that the incorrect results were corrected before they were given to the patients.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review, and in-house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search and trending did not find any additional complaints similar to the customer reported issue.Device history review did not identify any nonconformances or potential nonconformances.Labeling was reviewed and was found to address the customer reported issue.The investigation found that the results passed through an existing rule in addition to the new rule requested by the customer.The new rule was corrected, and correct functionality of the rule was then verified at the customer site.Based on the investigation, no systemic issue or deficiency was identified for the aliniq ams.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19553744
Report Number3004032053-2024-00004
Device Sequence Number6715898
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public(01)00380740189914(10)2.12
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-48
Device Lot NumberOCE00879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown